# SDR 95ZZZX6893

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N170AL
- Make and model: Bell 206L-4
- Aircraft serial: 52063
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206010765001
- Condition: Worn
- Location: Outer Race
- Part time: 1,387 hours
- Component: 206011810139
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON DAILY INSPECTION, 4 EACH FEATHERING BEARINGS ON BLADES WORN BEYOND LIMITS.
